# SDR DL72S010016

- Difficulty date: January 4, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N538DA
- Make and model: Boeing 727232
- Aircraft serial: 22076
- Aircraft time: 59,346 hours, 43,955 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .25 INCH VISIBLE CRACK I/B OF STOP PAD NR 8 SLAT COVE SKIN ATTACH ANGLE.  REPAIR PER MM 57-54-000-8.
